AA Pharma Nifedipine

AA Pharma Nifedipine Overdosage

nifedipine

Manufacturer:

AA Pharma

Distributor:

Pharmaforte
Full Prescribing Info
Overdosage
SYMPTOMS AND TREATMENT OF OVERDOSAGE: Although there is no well documented experience with AA Pharma Nifedipine overdosage, available data suggest that gross overdosage could result in excessive peripheral vasodilation with subsequent marked and probably prolonged systemic hypotension. Clinically significant hypotension due to nifedipine overdosage calls for active cardiovascular support including monitoring of cardiac and respiratory function, elevation of extremities, and attention to circulating fluid volume and urine output. A vasoconstrictor (such as norepinephrine) may be helpful in restoring vascular tone and blood pressure, provided that there is no contraindication to its use.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $139 a year.
Sign up for free
Already a member? Sign in